# SDR ASAA2018012823631

- Difficulty date: January 28, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 52,006 hours, 20,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56602
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT,  RBL 52 BETWEEN BS 947 AND 967 CORRODED.  ACFT  GROUNDED.  BLENDED AND FOUND TO BE OUT OF LIMITS,  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 53-70-51-1A-1, FIG 103, 51-40-02.
